# SDR PCAA0005036

- Difficulty date: May 6, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: I CHP
- Make and model: Dhav DHC8102
- Aircraft serial: 258
- Aircraft time: 23,613 hours, 25,196 cycles
- Engine: Pwa PW120A
- Engine time: 27,769 hours, 31,632 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Indicator
- Part number: 54273618010
- Part serial: 155
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 12,417 hours, 13,718 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 3699, PHL-ISP  RETURNED TO FIELD IN PHL DUE TO THE NR 2 ENGINE OIL PRESSURE GOING TO ZERO DURING CLIMBOUT.  THE CREW SHUTDOWN THE NR 2 ENGINE AS PER PROCEDURES.  NO WARNING LIGHT ASSOCIATED WITH LOSS OF INDICATION.  AIRCRAFT LANDED WITH OUT INCIDENT.  MAINTENANCE CONFIRMED TO BE AN INDICATION PROBLEM.  REMOVED AND REPLACED THE OIL PRESSURE INDICATOR AND TRANSMITTER.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
